Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 790862, 7 pages
http://dx.doi.org/10.1155/2014/790862
Research Article

Positive Solutions for Coupled Nonlinear Fractional Differential Equations

1Department of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
2Department of Physics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 25 January 2014; Accepted 1 May 2014; Published 12 May 2014

Academic Editor: Yongkun Li

Copyright © 2014 Wenning Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the existence of positive solutions for a coupled system of nonlinear fractional differential equations with integral boundary values. Assume the nonlinear term is superlinear in one equation and sublinear in the other equation. By constructing two cones , and computing the fixed point index in product cone , we obtain that the system has a pair of positive solutions. It is remarkable that it is established on the Cartesian product of two cones, in which the feature of two equations can be opposite.